| Model Number |
8830415003 |
| Medical Device Problem Code |
Occlusion Within Device (1423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, while performing a catheter insertion procedure, the kit's guide wire could not pass through the tip of the catheter's lumen.It stated that there was a blockage inside the lumen.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted no abnormalities.Pmv performed functional testing, the guide wire was inserted and removed and reinserted into the tube without restriction.The catheter was submerged into a water bath.The end was clamped, and a syringe was used to inject air to observe leakage.No air bubbles were present.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.A review of the dhr (device history record) indicates the product was released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during insertion, the kit's guide wire could not pass through the tip of the catheter's lumen.It was stated that there seemed to be a blockage inside both venous and arterial lumen.It was also stated that the doctor has accessed the internal jugular vein for insertion and local anesthesia was given.The vein was dilated with kit's dilator and then the guidewire was inserted thru the catheter lumen which was not passing through reflecting some blockage in the passage of lumen.The procedure was completed with another catheter kit.There was no reported patient injury.